# SDR SWAA042598

- Difficulty date: September 7, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 44,880 hours, 44,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 90083
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND AFT SERVICE EMERGENCY EXIT OVERHEAD LIGHT AND AFT ENTRY SIDEWALL EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
